Journal of Differential Geometry

Generic submanifolds of an even-dimensional Euclidean space

U Hang Ki and Jin Suk Pak

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 2 (1981), 293-303.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214436105

Digital Object Identifier
doi:10.4310/jdg/1214436105

Mathematical Reviews number (MathSciNet)
MR638794

Zentralblatt MATH identifier
0482.53003

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Ki, U Hang; Pak, Jin Suk. Generic submanifolds of an even-dimensional Euclidean space. J. Differential Geom. 16 (1981), no. 2, 293--303. doi:10.4310/jdg/1214436105. https://projecteuclid.org/euclid.jdg/1214436105


Export citation